# SDR NWAA092815636

- Difficulty date: August 9, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 43,116 hours, 15,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT LINE CHECK THE EMERGENCY ESCAPE PATH LIGHTS AT ROWS 21ABC, 24ABC, 25DEF WERE FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND POWER SUPPLY MODULE M10954 TO BE DEFECTIVE AND REPLACED IT AND THE BATTERY PACK.  THE SYSTEM OPERATED NORMALLY AFTER THE POWER SUPPLY MODULE AND BATTERY PACK WERE REPLACED.
